# SDR 2008UALA00425

- Difficulty date: January 24, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT 2ND STOP FITTING FROM BOTTOM ON AFT SIDE BS 344 INTERCOSTAL ATTACH ANGLE IS CRACKED AT STRINGER 15L.   MAJOR REPAIR: REPLACED ATTACH ANGLE.
